Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 9, NWS Albuquerque, NM

February 26, 2013

NWS Albuquerque, NM issued this wind advisory at Feb 26, 2013, 3:57 AM MST. It took effect at Feb 26, 2013, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2013, 3:57 AM MST (10:57 UTC)
In effect from
Feb 26, 2013, 11:00 AM MST
Expired
Feb 26, 2013, 7:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WWUS75 KABQ 261057
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 AM MST TUE FEB 26 2013

...WINDY CONDITIONS WILL IMPACT PORTIONS OF
NORTHEASTERN...CENTRAL...AND SOUTH CENTRAL NEW MEXICO TODAY...

.ANOTHER UPPER LEVEL DISTURBANCE WILL SLIDE SOUTHEASTWARD INTO
COLORADO AND NEW MEXICO LATER TODAY WHILE AN ASSOCIATED COLD
FRONT ACCOMPANIES. NORTHWEST WINDS WILL INCREASE IN SPEED THROUGH
THE LATE MORNING AND INTO THE AFTERNOON HOURS...STRETCHING FROM
THE NORTHEAST HIGHLANDS THROUGH THE CENTRAL AND SOUTH CENTRAL
SECTIONS OF THE STATE. HIGHER TERRAIN AREAS WILL LIKELY EXPERIENCE
THE STRONGEST GUSTS WHICH MAY OCCASIONALLY REACH 50 AND 55 MPH.
SOME AREAS WITH SNOW PACK WILL OBSERVE REDUCED VISIBILITY IN
BLOWING SNOW.

NMZ521>524-526-529-533-539-261900-
/O.NEW.KABQ.WI.Y.0009.130226T1800Z-130227T0200Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
357 AM MST TUE FEB 26 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. 

* LOCATION...THE ESTANCIA VALLEY...HIGH PLAINS OF GUADALUPE
  COUNTY...THE NORTHEAST...CENTRAL...AND SOUTH CENTRAL
  HIGHLANDS...AS WELL AS THE SANDIA...MANZANO...SACRAMENTO...AND
  CAPITAN MOUNTAINS.

* WINDS...SUSTAINED FROM THE NORTHWEST AT 25 TO 35 MPH WITH
  OCCASIONAL GUSTS TO 50 AND 55 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE LATE MORNING AND WILL
  REMAIN STRONG THROUGH THE AFTERNOON BEFORE DECREASING IN SPEED
  AROUND SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING SNOW WILL REDUCE
  VISIBILITY DOWN TO A MILE OR LESS AT TIMES.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTHWEST TO
  NORTHEAST ORIENTED ROADS SUCH AS U.S. HIGHWAY 54 AND PORTIONS OF
  U.S. HIGHWAY 60. PERIODS OF BLOWING SNOW CAN BE EXPECTED OVER
  AREAS THAT JUST RECEIVED SNOW ACCUMULATION...INCLUDING PARTS OF
  INTERSTATE 40 NEAR CLINES CORNERS AND OTHER RURAL SECTIONS OF
  TORRANCE AND LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
2 follow-up statements
619 
WWUS75 KABQ 261838
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1138 AM MST TUE FEB 26 2013

...WINDY CONDITIONS WILL IMPACT PORTIONS OF NORTHEASTERN...
CENTRAL...AND SOUTH CENTRAL NEW MEXICO THROUGH THIS EVENING...

.A STORM SYSTEM MOVING OUT OF COLORADO ACROSS NORTHERN AND
NORTHEAST NEW MEXICO COMBINED WITH DEEPENING LOW PRESSURE OVER
EASTERN NEW MEXICO WILL SET UP A GUSTY AFTERNOON AND EARLY EVENING
ACROSS THE STATE. STRONG GUSTS THROUGH THE AFTERNOON WILL PRODUCE
LOCAL AREAS OF BLOWING SNOW ACROSS THE ADVISORY AREA BEFORE WIND
SPEEDS DECREASE GRADUALLY AFTER SUNSET AND THROUGH EARLY EVENING.

NMZ521>524-526-529-533-539-270200-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-130227T0200Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
1138 AM MST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* LOCATION...THE ESTANCIA VALLEY...HIGH PLAINS OF GUADALUPE 
  COUNTY...THE NORTHEAST...CENTRAL...AND SOUTH CENTRAL 
  HIGHLANDS...AS WELL AS THE SANDIA...MANZANO...SACRAMENTO...AND 
  CAPITAN MOUNTAINS. 

* WINDS...NORTHWEST TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING...DEVELOPING GUSTY WINDS WILL REMAIN STRONG THROUGH THE
  AFTERNOON BEFORE DECREASING IN SPEED AFTER SUNSET THROUGH EARLY EVENING.

* VISIBILITY...LOCALIZED AREAS OF BLOWING SNOW WILL REDUCE 
  VISIBILITY DOWN TO A MILE OR LESS AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT SOUTHWEST TO
  NORTHEAST ORIENTED ROADS SUCH AS U.S. HIGHWAY 54 AND PORTIONS OF
  U.S. HIGHWAY 60. PERIODS OF BLOWING SNOW CAN BE EXPECTED OVER
  AREAS THAT JUST RECEIVED SNOW ACCUMULATION...INCLUDING PARTS OF
  INTERSTATE 40 NEAR CLINES CORNERS AND THE OPEN COUNTRY OF
  TORRANCE AND LINCOLN COUNTIES. THOSE DRIVING LARGE OR TALL
  VEHICLES SHOULD EXPECT BRIEF LOSS OF CONTROL IN GUSTY NORTHWEST
  WINDS. GUSTY WINDS MAY TOSS LOOSE LIGHTWEIGHT OBJECTS ACROSS
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
880 
WWUS75 KABQ 270157
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MST TUE FEB 26 2013



NMZ521>524-526-529-533-539-270300-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-130227T0200Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
657 PM MST TUE FEB 26 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

WINDS HAVE SUBSIDED ACROSS THE ADVISORY AREA...THUS THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM MST. 

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 26, 3:20 AM MST, 37 minutes earlier.

Area forecast discussion, Feb 26, 3:20 AM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MST TUE FEB 26 2013

.DISCUSSION...
TRICKY FORECAST DETAILS WILL INCLUDE TEMPERATURES AND WINDS TODAY
AS THE NEXT DISTURBANCE ALOFT QUICKLY SLIDES SOUTHEASTWARD INTO
THE CENTRAL AND SOUTHERN ROCKIES. A PRONOUNCED JET WILL ROUND THE
BASE OF THIS OPEN WAVE TROUGH AND DRAG ITS WAY THROUGH NM. THE
SYNOPTIC COLD POOL ALOFT WILL SAG INTO THE NORTHERN PART OF THE
STATE INTO THE AFTERNOON AND AN INCREASED SURFACE GRADIENT WILL
BEGIN TO ORIENT ITSELF FROM NW-SE OVER THE STATE. WILL HOIST WIND
ADVISORY FOR THE CENTRAL MOUNTAINS/HIGHLANDS DOWN TO THE SOUTH
CENTRAL HIGHLANDS AND MOUNTAINS WHERE BEST H7 WINDS ARE EXPECTED
TO SKIM THIS HIGHER COUNTRY. MANY ADJACENT AREAS WILL LIKELY COME
VERY CLOSE TO ADVISORY LEVEL WINDS...MAYBE EVEN HITTING FOR AN OB
OR TWO...BUT FOR NOW HAVE GONE WITH HIGHEST CONFIDENCE AREAS.

TEMPERATURES WILL ALSO BE TRICKY IN THE EAST CENTRAL AREAS. MODIS
SATELLITE IMAGERY FROM YESTERDAY AFTERNOON SHOWED A PATCHWORK OF
SNOW PACK WITH SEVERAL HOLES OF BARE GROUND SHOWING...ESPECIALLY
NEAR THE PECOS VALLEY. THIS WILL CREATE AND COMPLICATE MESOSCALE
TEMPERATURE DIFFERENTIALS OVER RELATIVELY SHORT SPATIAL DISTANCES.
WHILE WINDS WOULD BE DOWNSLOPING IN MUCH OF THIS AREA...SOME COLD
AIR ADVECTION WILL BE AT WORK AND MUCH OF THE WINDS OVER THE
HIGHER TERRAIN WILL BE ORIGINATING OR FLOWING OVER A DENSER SNOW
PACK. HAVE TRIED TO HEDGE BELOW GUIDANCE AGAIN WHERE SNOW PACK WAS
REVEALED ON SATELLITE...BUT AGAIN THIS IS A TOUGH ONE TO PINPOINT.
SNOW AMOUNTS WILL FAVOR THE HIGHER TERRAIN OF NORTHERN NM TODAY
AND TONIGHT...WITH GENERALLY ONLY 1 TO 4 INCHES OF ACCUMULATION
EXPECTED. THUS...NO ADVISORIES FOR SNOW WILL BE ISSUED.

SOME LINGERING SLIGHT CHANCE POPS WERE LEFT IN THE SANGRES/RATON
RIDGE AND ADJACENT AREAS FOR WEDNESDAY...JUST TO ACCOUNT FOR ANY
SNEAKY LEFTOVER FORCING/OROGRAPHICS IN THE PESKY NORTHWEST FLOW.
THE FLOW IS EXPECTED TO RELAX SUBSTANTIALLY...SO WINDS WILL SEE A
WELCOME DECLINE. OTHERWISE TEMPERATURES WILL BE CHILLY...10 TO 20
DEGREES BELOW LATE FEBRUARY NORMALS.

ON THURSDAY ANOTHER DISTURBANCE COMES OUR WAY...AND ACTUALLY
MODELS ARE NOW SHOWING MORE DISTINCT ENERGY GOING FARTHER
SOUTH...AN ARTIFACT OF THE SOUTHERN OR SUBTROPICAL BRANCH OF THE
JET HANGING NEARBY. MOISTURE LOOKS TO BE LACKING FOR ANY
SUBSTANTIAL PRECIPITATION WITH THIS...BUT TEMPERATURES WILL BE
UNABLE TO START ANY KIND OF REBOUND. DRY NORTH NORTHWEST FLOW WILL
KEEP ON THROUGH FRIDAY...BUT BY SATURDAY A HIGH AMPLITUDE RIDGE
BUILDS IN...FINALLY PROVIDING A PERSUASIVE UPWARD NUDGE TO
TEMPERATURES.

SEASONAL TEMPERATURES WILL CONTINUE SUNDAY...BUT THE FLOW WILL
ALREADY BEGIN TO TURN MORE ZONAL IN RESPONSE TO THE NEXT
APPROACHING UPPER LOW. AT THIS TIME IT APPEARS THIS SYSTEM WILL
FAVOR THE NORTHERN PART OF THE STATE INTO MONDAY AS FAR AS
PRECIPITATION GOES...AND NOTHING TOO ROBUST IS IN THE WORKS YET.

52

&&

.FIRE WEATHER...
UNSETTLED WEATHER PATTERN CONTINUES FOR THE REMAINDER OF THE WORK
WEEK...THEN A RIDGE OF HIGH PRESSURE DEVELOPS BY SATURDAY...FOLLOWED
BY A TRANSITION TO POTENTIALLY ANOTHER STORM SYSTEM EARLY NEXT
WEEK.

DISTURBANCE TO DIVE INTO THE FOUR CORNERS REGION TODAY...SWEEPING OVER
NORTH CENTRAL AND NORTHEAST NM THIS AFTERNOON/EVENING. AT THE SAME
TIME...A COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST OVER THE
STATE. BEST CHANCES FOR PRECIPITATION WILL BE LIMITED TO THE
NORTHWEST/NORTH CENTRAL MOUNTAINS ACROSS THE NORTHEAST HIGHLANDS AND
PLAINS. PERHAPS MORE SIGNIFICANT...GUSTY NORTHWEST WINDS ARE
EXPECTED TO DEVELOP FROM THE FOUR CORNERS REGION OVER THE RGV...AND
CENTRAL HIGHLANDS/SOUTH CENTRAL MTS...WHERE GUSTS TO AROUND 50 OR 55
MPH ARE POSSIBLE THIS AFTERNOON/EARLY EVENING. RH HAS TRENDED UP A
BIT SINCE 24 HOURS AGO THEREFORE NOT ANTICIPATING CRITICAL
CONDITIONS THIS AFTERNOON BUT IT MAY BE CLOSE IN THE MIDDLE/LOWER
RGV. VENTILATION WILL BE VERY GOOD TO EXCELLENT OVER THE MAJORITY OF
NORTH AND CENTRAL NM THIS AFTERNOON.

WEDNESDAY WILL BE BETWEEN SYSTEMS WITH SLIGHT CHANCE POPS OVER THE
NORTHERN HIGH TERRAIN AND FAR NORTHEAST. THEREFORE VENTILATION WILL
BE FAIR TO POOR EAST AND CENTRAL AND GOOD EAST.

ANOTHER BUT WEAKER TROUGH TO PASS OVER NEW MEXICO WEDNESDAY
NIGHT/THURSDAY. A FEW SHOWERS COULD POP UP OVER THE SANGRE DE
CRISTOS BUT OTHERWISE SHOULD BE DRY. WINDS MAY TURN OUT TO BE
STRONGER FRIDAY AS A BRISK NORTH FLOW ALOFT MORPHS INTO THE RIDGE
ALOFT BY SATURDAY...ALTHOUGH NOT MUCH IMPROVEMENT IN VENTILATION
RATES IS NOTED IN THE GRIDDED FORECAST. VENT RATES WORSEN SATURDAY
BUT IMPROVE SIGNIFICANTLY SUNDAY AS WINDS ALOFT BECOME WESTERLY AND
STRENGTHEN IN ADVANCE OF AN INCOMING STORM SYSTEM WHILE A LEE
SURFACE TROUGH DEEPENS. DAYTIME TEMPERATURES REMAIN BELOW NORMAL
TODAY THROUGH FRIDAY...WARM TO NEAR AVERAGE SATURDAY AND EVEN A FEW
DEGREES ABOVE NORMAL SUNDAY.

&&

.AVIATION...
06Z TAF CYCLE
MOSTLY VFR CONDITIONS THROUGH THE NEXT 24 HOURS. CANT RULE OUT
PATCHY MVFR OR IFR CONDITIONS DUE TO LOW CLOUDS AND FOG BETWEEN
07Z AND 14Z ACROSS SNOW COVERED AREAS OF THE EASTERN PLAINS. MAIN
AREA OF CONCERN IS AROUND CLOVIS. STRONG WINDS RETURN BY TUESDAY
AFTERNOON WITH SPEEDS OF 22 TO 32 KTS AND GUSTS TO 40 TO 45 KTS
FROM ROUGHLY FARMINGTON TO SANTA ROSA. SNOW SHOWERS TO DEVELOP
OVER THE NORTHERN MOUNTAINS TOWARDS NORTHEAST NEW MEXICO TUESDAY
WITH OCCASIONAL MVFR CONDITIONS AND MT OBSCURATIONS. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  37  13  38  12 /   5   5   0   0
DULCE...........................  33   4  35  -3 /  20  10   5   0
CUBA............................  36   7  37  11 /  10   5   5   0
GALLUP..........................  40   5  40   7 /   5   0   0   0
EL MORRO........................  35  10  36  10 /   5   0   0   0
GRANTS..........................  42   6  41  14 /   5   0   0   0
QUEMADO.........................  46   9  39   9 /   5   0   0   0
GLENWOOD........................  54  20  52  21 /   0   0   0   0
CHAMA...........................  31   2  32   1 /  30  20  10   5
LOS ALAMOS......................  36  18  36  19 /  10   5   5   5
PECOS...........................  40  13  41  16 /  10   5  10   0
CERRO/QUESTA....................  31   5  32   4 /  30  20  10   0
RED RIVER.......................  28  -1  28  -2 /  40  40  20   0
ANGEL FIRE......................  31  -3  30  -4 /  30  30  20   5
TAOS............................  34   7  34   8 /  30  20  10   0
MORA............................  37  12  37  11 /  10  20  10   5
ESPANOLA........................  42  18  38  13 /   5   5   0   0
SANTA FE........................  38  15  36  17 /  10   5   5   0
SANTA FE AIRPORT................  40  16  39  17 /   5   5   0   0
ALBUQUERQUE FOOTHILLS...........  42  22  40  21 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  44  24  42  24 /   5   0   0   0
ALBUQUERQUE VALLEY..............  46  19  44  18 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  46  20  44  21 /   5   0   0   0
LOS LUNAS.......................  51  19  47  19 /   5   0   0   0
RIO RANCHO......................  45  22  44  24 /   5   5   0   0
SOCORRO.........................  49  21  49  24 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  37  12  36  13 /   5   5   0   0
TIJERAS.........................  41  19  39  16 /   5   0   0   0
MORIARTY/ESTANCIA...............  43  16  41  13 /   5   0   0   0
CLINES CORNERS..................  37  10  38  17 /   5   0   0   0
GRAN QUIVIRA....................  44  17  43  21 /   5   0   0   0
CARRIZOZO.......................  52  23  48  25 /   5   0   0   0
RUIDOSO.........................  45  22  40  22 /   5   0   0   0
CAPULIN.........................  37  11  35  11 /  40  40  20   5
RATON...........................  39  13  37  12 /  30  30  20   5
SPRINGER........................  39  17  39  13 /  20  20   5   5
LAS VEGAS.......................  39  11  37  12 /   5  10   5   5
CLAYTON.........................  42  18  44  19 /  10  20  10   5
ROY.............................  41  17  42  17 /  10  20   5   5
CONCHAS.........................  46  22  47  21 /   5  10   0   0
SANTA ROSA......................  48  21  47  18 /   5   5   0   0
TUCUMCARI.......................  46  20  46  17 /   5  10   0   0
CLOVIS..........................  43  18  44  20 /   5   5   0   0
PORTALES........................  43  17  43  18 /   5   5   0   0
FORT SUMNER.....................  49  20  48  21 /   5   5   0   0
ROSWELL.........................  67  29  52  31 /   0   0   0   0
PICACHO.........................  50  22  50  25 /   0   0   0   0
ELK.............................  57  19  46  21 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ521>524-526-529-533-539.

&&

52
Hazardous weather outlook, Feb 25, 5:44 AM MST, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 AM MST MON FEB 25 2013

NMZ501>540-261300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
544 AM MST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HARSH WINTER WEATHER CONDITIONS WILL CONTINUE TO IMPACT THE
NORTHEASTERN AND EAST CENTRAL PLAINS OF NEW MEXICO THROUGH TODAY.
CONTINUED SNOWFALL WITH VERY STRONG WINDS WILL PRODUCE PERIODS OF
WHITE OUT AND BLIZZARD CONDITIONS IN BLOWING AND DRIFTING SNOW.
TRAVEL WILL BE EXTREMELY DIFFICULT OR IMPOSSIBLE FOR MOST OF THESE
AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COUPLE OF WEAKER UPPER LEVEL DISTURBANCES ARE EXPECTED TO BRING
COOLER TEMPERATURES AND SOME LIGHT TO MODERATE SNOWFALL TO PARTS
OF NORTHERN AND CENTRAL NEW MEXICO. THE FIRST DISTURBANCE WILL
ARRIVE LATE TUESDAY WITH STRONG WINDS GUSTING TO 40 AND 50 MPH.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA
THE WEBSITE AT WEATHER.GOV/ABQ.

52

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.